Alert archive / Florida / Small Craft Advisories in 2010

Small Craft Advisory 128, NWS Melbourne, FL

October 4, 2010

NWS Melbourne, FL issued this small craft advisory at Oct 4, 2010, 4:27 AM EDT. It took effect at Oct 4, 2010, 10:00 PM EDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2010, 4:27 AM EDT (08:27 UTC)
In effect from
Oct 4, 2010, 10:00 PM EDT
Expired
Oct 7, 2010, 4:00 PM EDT
In force
66 hr
Issued by
NWS Melbourne, FL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 8:46 PM EDT, 7 hours 41 minutes earlier.

Area forecast discussion, Oct 3, 8:46 PM EDT, 7 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
846 PM EDT SUN OCT 3 2010

.DISCUSSION...
NO WEATHER AND BARELY ANY CLOUDS TODAY WITH DRY AIRMASS IN PLACE
ACROSS THE FLORIDA PENINSULA. NORTHERLY FLOW INTO THE AREA WILL
CONTINUE TO ADVECT LOWER DEWPOINTS...AND WITH CLEAR SKIES TONIGHT..
TEMPERATURES WILL DROP QUICKLY NOW THAT THE SUN HAS SET. OVERNIGHT
LOWS WILL BE A COOL LOW-MID 60S...DIPPING INTO THE UPPER 50S IN
LAKE...NORTHERN VOLUSIA...AND AROUND LAKE OKEECHOBEE.

REPEAT FOR MONDAY WITH SUNNY SKIES AND AFTERNOON TEMPS IN THE LOW TO
MID 80S.

&&

.AVIATION...VFR.

&&

.MARINE...
BUOY OBSERVATIONS CONTINUE TO SHOW WINDS N-NNE AT 15-20 KNOTS IN THE
OFFSHORE LEGS...BRINGING AN INCREASING FETCH DOWN THE GULF STREAM.
MODELS SUPPORT AT LEAST 15 KTS OVERNIGHT...SO WILL CONTINUE TO
ADVERTISE SMALL CRAFT EXERCISE CAUTION FOR THE GULF STREAM.
ELSEWHERE WINDS WILL BE 10-15 KTS WITH OCCASIONAL GUSTS TO 20 KTS.

&&

.FIRE WEATHER...
THOUGH SEVERAL OBSERVATION SITES ACROSS THE INTERIOR DROPPED BRIEFLY
TO 35% OR BELOW...ONLY LEESBURG SAW THE NECESSARY FOUR HOURS FOR RED
FLAG WARNING CONDITIONS. IF WINDS BACK A LITTLE MORE NW OVERNIGHT
AND INTO MONDAY...THEY WILL BE ABLE TO TAP INTO THE MUCH DRIER AIR
CONTINENTAL AIR MASS TO OUR NORTH AND BRING IN LOWER DEWPOINTS ON
MON. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE NORTHERN
INTERIOR COUNTIES ON MONDAY.
&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR INLAND VOLUSIA-NORTHERN
     LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

AM...NONE.
&&

MOSES
Hazardous weather outlook, Oct 3, 5:50 AM EDT, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
550 AM EDT SUN OCT 3 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-031600-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
550 AM EDT SUN OCT 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...RIP CURRENT IMPACT...
A MODERATE RIP CURRENT THREAT WILL EXIST AT THE BEACHES OF EAST
CENTRAL FLORIDA TODAY. CHECK CONDITIONS WITH BEACH PATROLS WHEN
ARRIVING AT THE BEACH AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD.

...WIND AND SEA IMPACT...
NORTH WINDS OF 15 TO 20 KNOTS WILL BUILD SEAS TO 6 FEET OVER THE
OFFSHORE WATERS OF VOLUSIA AND BREVARD COUNTIES. SMALL CRAFT
SHOULD EXERCISE CAUTION.

...FIRE WEATHER IMPACT...
LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL PRODUCE A FIRE DANGER
ACROSS LAKE...ORANGE...OSCEOLA...SEMINOLE AND INTERIOR VOLUSIA
COUNTIES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A LARGE HIGH PRESSURE RIDGE THAT PUSHED SOUTH FROM CANADA WILL
COVER THE MID SECTION OF THE COUNTRY THROUGH MID WEEK. NORTH TO
NORTHEAST WINDS WILL INCREASE AND BOATING CONDITIONS WILL
DETERIORATE...BECOMING HAZARDOUS ACROSS ALL OF THE WATERS BY
TUESDAY. ROUGH SURF AND RIP CURRENT THREATS WILL INCREASE AT THE
COAST.

LOW RELATIVE HUMIDITY WILL BE POSSIBLE ONCE AGAIN MONDAY AFTERNOON
ACROSS INTERIOR SECTIONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 4:17 AM EDTRed Flag WarningMLBLake14 hr

Nearby

Small Craft Advisories in Florida, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.